MURAL - Maynooth University Research Archive Library

    Items where Author is "Hamza, Safia"

    Up a level
    Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
    Group by: Item Type | No Grouping
    Number of items: 2.


    Buckley, Stephen M. and Hamza, Safia (2013) Best constants for metric space inversion inequalities. Central European Journal of Mathematics, 11 (5). pp. 865-875. ISSN 1895-1074

    Book Section

    Hamza, Safia and O'Shea, Ann (2011) Students' Misconceptions Concerning Infinity. In: Proceedings : Fourth Conference on Research in Mathematics Education MEI 4. St. Patrick’s College, Drumcondra, pp. 192-202.

    This list was generated on Wed Aug 12 22:12:04 2020 UTC.